# SDR R61A201407140876

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SEVERAL RIVETS AND LOCK FASTENERS INSIDE OF WASTE BOX CORRODED.  MAINTENANCE R & R SEVERAL RIVETS AND HI-LOCKS INSIDE OF WASTE BOX IAW SRM 51-43-03,51-40-02.
